# SDR SWAA2013042415105

- Difficulty date: April 3, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 57,690 hours, 46,988 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C265871
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 1 SLAT, INBOARD SLAT TRACK, SLAT CAN, INTERIOR SURFACE AT BOTTOM OF CAN WORN.  REMOVED AND REPLACED NR 1 I/B SLAT CAN IAW EA.
